# SDR ASAA0956384

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 7,443 hours, 2,215 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 RADIO FAILED.  VERIFIED PROBLEM.  FAILED DISPLAYED ON HF COMM SELECTOR.  ACCOMPLISHED HF COMMUNICATIONS SYSTEM BITE.  FAULT CLEARED & SYSTEM RESTORED REF AMM 23 11 00 810 801.  OPS CHECK NORMAL.  NO PREVIOUS HISTORY REF AMM 23 11 00 710 801 FOR OPS CHECK.
